I been taking a monthly shot from doctor ( 1 per month ) 100 mg for 3 months from Jun, Jul and Aug. but a week after my third shot ( doctor told me i only need 3 and I will be ok from my Bipolar Disorder ) i developed blur vision and confuse with badly sudden depression. 2 weeks I start to notice that I went to restroom very often. In one night in every 15 mins or so the I decide to go to urologist and she told me that after the Invega Side Effect was gone everythig will get back to normal. She gave me 1 month sick leave. But from 15 mins going and out of restroom now I can hold for 2 hrs but still its difficult to live like this in a day. I decided to see another urologist cause I was converned with symtoms of OAB. From ultrasound of my bladder proved that I can hold my urine up to 395 CC without rush to the bathroom. Doctor said that no need to take medicine home. I just want to know that this is geting crazy and is this type of injection will go away from my body? Is this gonna b a life in prison?
It will leave eventually. Took 3 months and I was back to bein psychotic with no side effects
Did the doctor take you off Invega Sustenna?
Thanks so much for all your reply. My new doctor stop giving me Invega now. I feel bad about the old doctor which I known her for 5 years. After I experience frequent urination side effect I had to search informations by myself from the internet and I did sent those side effect details to her. Its turn out that she on silence with me : (
Now my new doctor gave Lithium to me only to maintain my Bipolar mania and depression.
Thks alot. Hope it will go away soon.